Alert archive / Colorado / High Wind Warnings in 2010
High Wind Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Dec 3, 2010, 4:22 AM MST for El Paso County, Fremont County, Teller County, Colorado. It was in force for 12 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 3, 2010, 4:22 AM MST (11:22 UTC)
- Expired
- Dec 3, 2010, 4:43 PM MST
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
Counties El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 3, 5:15 AM MST | NON-TSTM WND GST 65 | 4 S Air Force Academy, CO | ARPSWXNET SITE CW5171 |
| Dec 3, 8:43 AM MST | NON-TSTM WND GST 75 | 2 Ssw Manitou Springs, CO | RAWS SITE CV60 MANITOU SPRINGS |
| Dec 3, 11:54 AM MST | NON-TSTM WND GST 62 | 9 Nnw Woodland Park, CO | RAWS MANCHESTER SITE |
| Dec 3, 12:17 PM MST | NON-TSTM WND GST 60 | Air Force Academy, CO | |
| Dec 3, 12:19 PM MST | NON-TSTM WND GST 59 | 6 E Falcon, CO | RAWS SITE NEAR FALCON |
| Dec 3, 1:29 PM MST | NON-TSTM WND GST 64 | 6 E Falcon, CO | RAWS SITE NEAR FALCON |
| Dec 3, 1:49 PM MST | NON-TSTM WND GST 62 | Air Force Academy, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3118 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051 WWUS75 KPUB 031122 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 422 AM MST FRI DEC 3 2010 COZ081-082-084-085-031800- /O.NEW.KPUB.HW.W.0010.101203T1122Z-101203T2100Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 422 AM MST FRI DEC 3 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. * LOCATION...TELLER AND EXTREME WESTERN EL PASO COUNTIES ALONG AND NEAR THE EASTERN SLOPES OF THE MOUNTAINS. * CAUSE AND TIMING...A STRONG JET STREAM WILL PASS OVER THE AREA THIS MORNING. * WIND...WESTERLY WIND GUSTS TO 80 MPH WILL BE POSSIBLE ACROSS TELLER COUNTY WITH GUSTS TO 70 MPH POSSIBLE ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS. * IMPACT...POSSIBLE PROPERTY DAMAGE AND POWER OUTAGES. HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS SEMIS AND RECREATIONAL VEHICLES. NORTH TO SOUTH RUNNING HIGHWAYS WILL BE PARTICULARLY HAZARDOUS...DUE TO THE STRONG CROSSWIND COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$
4 follow-up statements
661 WWUS75 KPUB 031721 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1021 AM MST FRI DEC 3 2010 COZ081-082-084-085-032100- /O.CON.KPUB.HW.W.0010.000000T0000Z-101203T2100Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 1021 AM MST FRI DEC 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. * LOCATION...TELLER AND EXTREME WESTERN EL PASO COUNTIES ALONG AND NEAR THE EASTERN SLOPES OF THE MOUNTAINS. * CAUSE AND TIMING...A STRONG JET STREAM WILL PASS OVER THE AREA THIS MORNING. * WIND...WESTERLY WIND GUSTS TO 80 MPH WILL BE POSSIBLE ACROSS TELLER COUNTY WITH GUSTS TO 70 MPH POSSIBLE ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS. * IMPACT...POSSIBLE PROPERTY DAMAGE AND POWER OUTAGES. HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS SEMIS AND RECREATIONAL VEHICLES. NORTH TO SOUTH RUNNING HIGHWAYS WILL BE PARTICULARLY HAZARDOUS...DUE TO THE STRONG CROSSWIND COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$
262 WWUS75 KPUB 032032 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 132 PM MST FRI DEC 3 2010 COZ081-082-084-085-040000- /O.EXT.KPUB.HW.W.0010.000000T0000Z-101204T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 132 PM MST FRI DEC 3 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...TELLER AND EXTREME WESTERN EL PASO COUNTIES ALONG AND NEAR THE EASTERN SLOPES OF THE MOUNTAINS. * CAUSE AND TIMING...A STRONG JET STREAM IS CURRENTLY PASSING OVER THE AREA. * WIND...WESTERLY WIND GUSTS TO 80 MPH WILL BE POSSIBLE ACROSS TELLER COUNTY WITH GUSTS TO 70 MPH POSSIBLE ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS. * IMPACT...POSSIBLE PROPERTY DAMAGE AND POWER OUTAGES. HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS SEMIS AND RECREATIONAL VEHICLES. NORTH TO SOUTH RUNNING HIGHWAYS WILL BE PARTICULARLY HAZARDOUS...DUE TO THE STRONG CROSSWIND COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$
644 WWUS75 KPUB 032149 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MST FRI DEC 3 2010 COZ081-082-084-085-040000- /O.CON.KPUB.HW.W.0010.000000T0000Z-101204T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 249 PM MST FRI DEC 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...TELLER AND EXTREME WESTERN EL PASO COUNTIES ALONG AND NEAR THE EASTERN SLOPES OF THE MOUNTAINS. * CAUSE AND TIMING...A STRONG JET STREAM IS CURRENTLY PASSING OVER THE AREA. * WIND...WESTERLY WIND GUSTS TO 80 MPH WILL BE POSSIBLE ACROSS TELLER COUNTY WITH GUSTS TO 70 MPH POSSIBLE ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS. * IMPACT...POSSIBLE PROPERTY DAMAGE AND POWER OUTAGES. HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS SEMIS AND RECREATIONAL VEHICLES. NORTH TO SOUTH RUNNING HIGHWAYS WILL BE PARTICULARLY HAZARDOUS...DUE TO THE STRONG CROSSWIND COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$
199 WWUS75 KPUB 032343 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 443 PM MST FRI DEC 3 2010 COZ081-082-084-085-040045- /O.CAN.KPUB.HW.W.0010.000000T0000Z-101204T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- 443 PM MST FRI DEC 3 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE HIGH WIND WARNING. BRISK...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING HOURS. HOWEVER...WINDS HAVE DIMINISHED BELOW WARNING LEVELS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Dec 2, 2:49 PM MST, 13 hours 33 minutes earlier.
Area forecast discussion, Dec 2, 2:49 PM MST, 13 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MST THU DEC 2 2010 .SHORT TERM... (TONIGHT AND FRIDAY) ...SHORT TERM CONCERNS INCLUDE POSSIBLE STRONG WINDS OVER THE PIKES PEAK REGION LATE TONIGHT ALONG WITH SNOWFALL ALONG AND WEST OF THE CONTDVD...WARM TEMPERATURES AND CRITICAL FIRE WEATHER POTENTIAL FOR THE PLAINS FRIDAY... CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING WEAK TO MODERATE WESTERLY FLOW ALOFT THE REGION WITH FLAT UPPER LEVEL RIDGING ACROSS THE STATE ATTM. WATER VAPOR IMAGERY ALSO INDICATING ANOTHER EASTERN PACIFIC SYSTEM MOVING ONSHORE ACROSS THE PAC NW COAST ATTM. LATEST MODELS REMAIN IN DECENT AGREEMENT OF INCREASING WESTERLY FLOW ALOFT ACROSS THE STATE AS PACIFIC SHORTWAVE AND ASSOCIATED 130KT JET CORE CONTINUES TO TRANSLATE ACROSS THE GREAT BASIN TONIGHT AND OUT ACROSS THE NORTHERN ROCKIES THROUGH THE DAY ON FRIDAY. THE INCREASING WESTERLY FLOW WILL ALLOW FOR LEE TROUGHING TO DEEPEN ACROSS THE I-25 CORRIDOR OVERNIGHT WHICH WILL KEEP OVERNIGHT LOWS VERY MILD ACROSS THE MOUNTAINS AND HIGHER TERRAIN ALONG AND WEST OF THE I-25 CORRIDOR WITH BREEZY TO WINDY WEST WINDS DEVELOPING THROUGH THE OVERNIGHT HOURS. LATEST MODEL SOUNDINGS CONTINUE TO INDICATE A SMALL WINDOW FOR THE POTENTIAL OF STRONG MT WAVE BRINGING THE STRONG WESTERLY WINDS DOWN THE EASTERN SLOPES OF MAINLY THE RAMPART RANGE WITH A WEAK MT TOP INVERSION AROUND 12Z FRIDAY. LATEST MODEL SOUNDINGS DO QUICKLY BREAK THE MT TOP INVERSION BY 15Z AND ALSO CONTINUE TO INDICATE STRONG FORWARD SHEAR WHICH WOULD TEND TO BREAK THE WAVE AND KEEP THE STRONGEST WINDS AT OR ABOVE MT TOP LEVELS. WITH THAT SAID...THIS CONTINUES TO LOOK MORE LIKE A BRUTE FORCE WIND EVENT...WHICH COULD STILL SEE GUSTS INTO THE 50S ACROSS THE LOWER EASTERN SLOPES OF THE MOUNTAINS AND INTO THE 60S HIGHER UP. STRONGEST WINDS LOOK BE IN THE 12Z-18Z TIMEFRAME WITH WINDS DECREASING THEREAFTER. AVAILABLE MOISTURE DOES INCREASE ACROSS THE AREA OVERNIGHT AND WITH INCREASING OROGRAPHIC FLOWS...SHOULD SEE LIGHT SNOWFALL DEVELOPING ACROSS MAINLY THE NORTHERN AND EASTERN SAWATCH AND MOSQUITO RANGES THROUGH THE MORNING HOURS...WITH SNOWFALL INCREASING THROUGH THE AFTERNOON WITH CAA BEHIND PASSING WAVE. SNOW AMOUNTS LOOK TO BE LIMITED DUE TO THE WARM TEMPS ALOFT...HOWEVER CANT RULE OUT A FEW INCHES ACROSS THE HIGHER PEAKS. ACROSS THE PLAINS...LEE/PRE-FRONTAL TROUGH KICKS OUT ACROSS THE FAR EASTERN PLAINS THROUGH THE AFTERNOON AS NORTHERN ROCKIES TROUGH PUSHES EAST THROUGH THE AFTERNOON...OWNING TO BREEZY WEST WINDS OF 15 TO 25 MPH MIXING DOWN ACROSS ALL OF THE PLAINS INTO THE AFTERNOON. THE DOWNSLOPE FLOW...ALONG WITH WARM TEMPS ALOFT...WILL ALLOW FOR NEAR RECORD HIGHS IN THE UPPER 50S TO UPPER 60S ACROSS THE PLAINS. PERIODS OF HIGH CLOUDS WILL LIKELY KEEP TEMPS FROM THE RECORDS OF 72F AT PUB IN 2007...68F AT COS IN 1959 AND 60F IN 1980 AT ALS. LATEST MODELS...WHICH HAVE BEEN ON THE MARK LATELY...ARE KEEPING ENOUGH LOW LEVEL MOISTURE IN PLACE TO KEEP MIN RHS IN THE UPPER TEENS AND 20S. THIS ALONG WITH MARGINAL WINDS WILL PRECLUDE THE ISSUANCE OF ANY FIRE WEATHER HIGHLIGHTS ATTM...HOWEVER THERE SHOULD BE A HEIGHTEN CONCERN FOR FIRE DANGER ACROSS THE EASTERN PLAINS. -MW .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) FRI EVENING THE FRONT DROPS INTO SERN CO AND THE UPR SHRTWV TROF OVR NRN CO WL EXIT THE STATE LATE IN THE NIGHT. THERE SHOULD STILL BE ENOUGH MSTR OVR THE CENTRAL MTS...THAT WITH THE OROGRAPHIC UPSLOPE FLOW...WL PRODUCE CONTINUED SNOW SHOWERS THRU THE NIGHT IN THAT AREA...ALTHOUGH THEY SHOULD BE DECREASING BY LATE NIGHT. LOW LEVEL HUMIDITIES RISE BEHIND THE COLD FRONT OVR THE SERN PLAINS FRI NIGHT AND WE SHOULD SEE WIDESPREAD STRATUS DEVELOP. ONE CONCERN IS HOW LONG THE STRATUS WL STICK AROUND. THE LATEST NAM HAS IT STILL COVERING MUCH OF THE PLAINS LATE SAT MORNING...AND THEN POSSIBLY DISSIPATING OVR THE FAR SERN PLAINS IN THE AFTERNOON...BUT WITH LOW LEVEL EASTERLY FLOW...THE NAM KEEP THE LOW CLOUDS BANKED UP AGAINST THE SERN MTS AND I25 CORRIDOR THRU THE AFTERNOON AND EVEN THRU SAT NIGHT. SAT HIGH TEMPS ARE ALREADY EXPECTED TO BE 20+ DEGREES COOLER THAN ON FRI...BUT IF THESE CLOUDS DO HANG AROUND...MAX TEMPS COULD BE EVEN COOLER THAN THE CURRENT FORECAST SHOWS. SAT NIGHT A NEW SHRTWV TROF WL MOVE INTO THE NRN PORTIONS OF CO AND WL BRING ANOTHER ROUND OF SNOW TO MAINLY THE CENTRAL MTS...WHICH SHOULD END LATE SUNDAY AS AN UPR RIDGE BUILDS INTO THE STATE. WITH THAT RIDGE BUILDING OVR THE AREA TEMPS WL GENERALLY BE WARMER ON SUNDAY. MON A NEW UPR TROF MOVES INTO THE STATE BRINGING SNOW TO THE MTS...ESPECIALLY ALONG THE CONTDVD...AND POSSIBLY SOME LIGHT PCPN TO THE SERN PLAINS ALONG WITH COOLER TEMPS AGAIN. MON NIGHT AND TUE ANOTHER UPR RIDGE BEGINS BUILDING INTO THE AREA WITH DRY WEATHER FOR TUE...WITH THE POSSIBLE EXCEPTION OF SOME LINGERING LIGHT SHOWERS OVR THE MTS. THE RIDGE KEEPS THE WEATHER DRY FOR WED ALONG WITH TEMPS BECOMING WARMER. THE ON THURSDAY A NEW UPR TROF MAKES ITS WAY OVR THE STATE WITH A POSSIBILITY OF PCPN AND COOLER TEMPS. && .AVIATION... VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. INCREASING WINDS MAY BECOME A HAZARD LATE TONIGHT AS A PACIFIC JET STREAM OVERSPREADS THE REGION. GUSTS IN EXCESS OF 60 MPH WILL BECOME POSSIBLE IN HIGHER TERRAIN WITH GUSTS TO AROUND 50 MPH ALONG THE EASTERN SLOPES OF THE MOUNTAINS. LLWS REMAINS POSSIBLE FOR COS BETWEEN 06Z-12Z FRIDAY MORNING. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/28
Hazardous weather outlook, Dec 2, 7:28 PM MST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 728 PM MST THU DEC 2 2010 COZ058>089-093>099-031400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 728 PM MST THU DEC 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT STRONG WINDS WILL BE POSSIBLE IN AND NEAR THE MOUNTAINS LATE TONIGHT. GUSTS TO AROUND 60 MPH WILL BE POSSIBLE IN THE MOUNTAINS AND IMMEDIATE EAST SLOPES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS WILL BE POSSIBLE IN AND NEAR THE MOUNTAINS FROM FRIDAY MORNING INTO FRIDAY EVENING. WIND GUSTS TO AROUND 65 MPH AT TIMES WILL BE POSSIBLE IN THE MOUNTAINS DURING THIS TIME-FRAME...WITH WIND GUSTS TO AROUND 55 MPH ANTICIPATED ALONG THE ADJACENT EASTERN SLOPES OF THE MOUNTAINS. DUE TO THE EXISTING DRY CONDITIONS AND THE PROJECTED WARM...DRY AND WINDY CONDITIONS...NEAR CRITICAL TO POSSIBLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER EASTERN SECTIONS FROM LATER FRIDAY MORNING INTO FRIDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL BE CAPABLE OF PRODUCING SEVERAL INCHES OF SNOW OVER PORTIONS OF THE CENTRAL MOUNTAINS FROM FRIDAY INTO SATURDAY. IN ADDITION...ANOTHER UPPER LEVEL STORM SYSTEM IMPACTING THE REGION WILL BE CAPABLE OF PRODUCING SOME ACCUMULATING SNOW OVER PORTIONS OF THE CENTRAL AND WESTERN MOUNTAINS FROM LATER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE TONIGHT IN AND NEAR THE MOUNTAINS. 34/34
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 11:40 AM MST | Red Flag Warning | PUB | El Paso, Huerfano, Las Animas, Pueblo | 6 hr |
Nearby
High Wind Warnings in Colorado, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.